Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Trying to conceive, irregular periods, comes earlier, waist pain. Taking Primolut-N. Treatment options?

i am 35 yrs of age. my height is 160 while my weight is 91kg. i have been trying for conception for the past six years. early this year i started experiencing irregular menstruation . most recently is comes five days to a week earlier than normal. my Doctor gave me premolut nor 10mg a tablet twice a day for six days. now i experience severe waist pain as if i am menstruating meanwhile today is just 11th day of my period. does my case needs premolut nor 10mg?
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Thanks for your question.
Irregular and short periods indicate anovulation.
Primolut-N is not likely to help with your subfertility.
First thing you should do is to reduce weight. Increase physical activity & consult a dietitian for dietary advice.
After that you should plan a visit to a good fertility specialist with your partner.
After a full assessment and pinpointing the exact problem only, a doctor can give you proper advice.
Take care.
Answered: Sun, 25 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor